Thunderstorm Wind, Jefferson
- When
- April 21, 7:10 AM CST
- Where
- Jefferson County, 7 mi SW of Sabine
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- COASTAL OBSERVING STATION
- Coordinates
- 29.667, -93.967
C-MAN site at Sea Rim State Park recorded a 64 mph wind gust.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LCH wrote it up.
C-MAN site at Sea Rim State Park recorded a 64 mph wind gust.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before the first event at Apr 21, 3:43 AM CST, 3 hours 27 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 443 AM CDT FRI APR 21 2006 .SYNOPSIS... A COLD FRONT WILL MOVE THROUGH THE AREA THIS AFTERNOON, REACHING THE COASTAL WATERS THIS EVENING. THEN COOL HIGH PRESSURE WILL BUILD IN BEHIND THE DEPARTED FRONT ON SATURDAY. && .DISCUSSION... A SOLID LINE OF THUNDERSTORMS CONTINUES TO MOVE EAST AT 60 MPH THROUGH THE HOUSTON COUNTY WARNING AREA. EXTRAPOLATION-IN-TIME PLACES THIS LINE OF THUNDERSTORMS NEAR BEAUMONT IN ABOUT 4 HOURS (ABOUT 830 AM CDT). THIS LINE OF THUNDERSTORMS IS EXPECTED TO MAINTAIN ITS STRUCTURE. THE CURRENT RUC MODEL DEPICTS MOST-UNSTABLE CAPE VALUES (FROM 1500 TO 2000 J PER KG) ALONG A BEAUMONT TO FORT POLK LINE. MOST OF THE SHOWERS AND THUNDERSTORMS WILL BE ALONG AND AHEAD OF THIS COLD FRONT. COOLER, DRIER AIR MOVE MOVE IN BEHIND THE DEPARTED FRONT IN THE AFTERNOON HOURS. && .OUTLOOK... ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS FORECAST FOR MIDWEEK. && .AVIATION... SHOWERS AND THUNDERSTORMS LIKELY DURING THE MORNING HOURS, ENDING WITH PASSAGE OF COLD FRONT THIS AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... KLCH 85 59 84 61 / 60 0 0 0 KBPT 86 59 85 63 / 60 0 0 0 KAEX 79 54 85 56 / 60 0 0 0 KLFT 84 60 83 60 / 50 0 0 0 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 450 AM CDT FRI APR 21 2006 GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182- 201-215-216-221100- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 450 AM CDT FRI APR 21 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GM...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT PRE-FRONTAL SHOWERS AND THUNDERSTORMS WILL BE OCCURRING THIS MORNING, ENDING WITH PASSAGE OF FRONT. SOME THUNDERSTORMS MAY REACH SEVERE LIMITS, MAINLY FROM DAMAGING WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED BY MIDWEEK. .SPOTTER INFORMATION STATEMENT... ASSISTANCE FROM STORM SPOTTERS AND PUBLIC SAFETY OFFICIALS MAY BE REQUESTED THIS MORNING.
The Lake Charles radar (KLCH), 89 km away, was scanning. The volume nearest the first event began at 13:10 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2006Every state in 2006This day in weather historyWarnings in Texas, April 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5499525.